# SDR CALA2009102300647

- Difficulty date: October 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 34,442 hours, 10,159 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0370
- Condition: Smoke
- Location: Galley
- Part time: 39,403 hours, 11,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 413 SMOKES WHEN IN USE.  REMOVED AND REPLACED OVEN 413, GROUND OPS CHECK NORMAL AT THIS TIME.  OVEN, LARGE, SG OFF 99-2533-9-0002 SN 0370, ON 99-2533-9-0002 SN 0165.
